# SDR CA130604009

- Difficulty date: May 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,109 hours
- Engine: Cont IO240B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cable
- Part number: SL0221010
- Condition: Broken
- Location: Tach
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED A LOSS OF ENGINE RPM INDICATION. WHEN THE TACH CABLE WAS REMOVED FROM THE ENGINE THE END WAS FOUND TO BE STRIPPED AND THE INSIDE CABLE WAS VERY HARD TO TURN AND CORRODED. THE CABLE WAS REPLACED AND ENGINE RUN CARRIED OUT WITH NO FAULTS. (TC# 20130604009)
